• Hussain, Fawad (Department of Mathematics, Abbottabad University of Science and Technology) ;
  • Khan, Walayat (Department of Mathematics, Hazara University) ;
  • Khan, Muhammad Sajjad Ali (Department of Mathematics, Hazara University) ;
  • Abdullah, Saleem (Department of Mathematics, Abdul Wali Khan University)
  • Received : 2018.01.09
  • Accepted : 2019.05.13
  • Published : 2019.09.25


The aim of this paper is to extend the concept of quasi and bi-ideals from left almost semigroups to left almost rings which are the generalization of one sided ideals. Further, we discuss quasi and bi-ideals in regular left almost rings and intra regular left almost rings. We then explore many interesting and elegant properties of quasi and bi-ideals.


Quasi-deals;Bi-ideals;Regular left almost rings and Intra regular left almost rings


  1. I. Rehman, On Generalized Commutative Ring and Related Structures, PhD. Thesis., Quaid-i-Azam University, Islamabad, 2012.
  2. I. Rehman, M. Shah, T. Shah and A. Razzaque, On Existence of Nonassociative LA-Ring., An. St. Univ. Ovidius Constanta. 21(3) (2013), 223-228.
  3. F. Hussain and S. Firdous, Direct Product of Left Almost Rings., International Journal of Sciences: Basic and Applied Research. 5(2) (2016), 113-127.
  4. F. Hussain and W. Khan, Congruences on Left Almost Rings., International Journal of Algebra and Statistics. 4(1) (2015), 1-6.
  5. J. R. Cho, Pusan, J. Jezek, T. Kepka and Praha, Paramedial Groupoids, Czechoslovak Mathematical Journal, Praha. 49(124) (1996).
  6. M. A. Kazim and M. Naseeruddin, On Almost Semigroups, Alig. Bull. Math. 2 (1972), 1-7.
  7. M. Khan, V. Amjid and Faisal, Ideals in Intra-Regular Left Almost Semigroups, arXiv preprint arXiv. (2010), 1012-5598.
  8. M. S. Kamran, Conditions for LA-Semigroups to Resemble Associative Structures, PhD. Thesis., Quaid-i-Azam University, Islamabad, 1993. Available at
  9. M. Shah and T. Shah, Some Basic Properties of LA-Rings., International Mathematical Forum. 6(44) (2011), 2195-2199.
  10. P.V.Protic and N. Stevanovi, AG-test and Some General Properties of Abel-Grassmann's Groupoid, P.U.M.A. 6(4) (1995), 371-383.
  11. Q. Mushtaq and S.M. Yousaf, On LA-Semigroups , Alig-Bull Math. 8 (1978), 65-70.
  12. S.M.Yusuf, On Left Almost Ring, Proc. of 7th International Pure Math. Conference, 2006.
  13. T. Shah and I. Rehman, On LA-Rings of Finitely Non-Zero Functions, Int. J. Contemp.Math. Sciences. 5(5) (2010), 209-222.
  14. T. Shah and I. Rehman, On Characterization of LA-Rings Through Some Properties of Their Ideals., Southeast Asian Bulletin of Mathematics. 36 (2012), 695-705.